# SDR FDEA202304190674

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 77,478 hours, 17,666 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: ARB2932507
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE INTERNAL SUPPORT STRINGER FOUND CRACK BETWEEN   STATION 659 - 667.  LEFT HAND WING FIXED LEADING EDGE INTERNAL SUPPORT STRINGER BETWEEN STATION XOS   659-667 REPAIR CARRIED OUT AS PER SRM 57-40-03-2R REPAIR 2 FIGURE 202. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
